Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on comparison theorems


Author: Shoshana Abramovich
Journal: Proc. Amer. Math. Soc. 65 (1977), 262-264
MSC: Primary 34C10
DOI: https://doi.org/10.1090/S0002-9939-1977-0460783-9
MathSciNet review: 0460783
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Comparison theorems for solutions, for focal points and conjugate points of second order linear differential equations are given in this paper.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0460783-9
Article copyright: © Copyright 1977 American Mathematical Society